# SDR CA190617022

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67037062
- Condition: Corroded
- Location: Bs 953 To 977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MULTIPLE CORROSION SPOTS ON FUSELAGE SKIN PANEL BETWEEN FS953-FS977 AND STR 20R-27. (TC# 20190617022)
